# SDR QXEA2012113001495

- Difficulty date: November 30, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,790 hours, 11,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER WING ACCESS PANEL 521AT HAS AREAS OF CORROSION.  REMOVED CORROSION IAW RD 8/4-57-425. MEASURED BLENDED AREAS MIN .215 ACTUAL .183, REF 8/4-57-425 PG 41. PANEL FOUND TO BE OUT OF LIMITS IAW RD 8/4-57-425. RECEIVED NEW PANEL FROM STOCK.
